# SDR YENA2020013170082

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 8525
- Aircraft time: 5,299 hours, 1,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 837553
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,299 hours, 1,746 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12WL EPSU BATTERY FAILED.   R & R THE EPSU BATTERY IAW AMM 33-51-00. OPS TESTED OK.
